# SDR 2000UALA00436

- Difficulty date: July 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 36,713 hours, 13,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIVE FEET FORWARD OF DOOR 2 LEFT HAS A 14 INCH DENT WITH A 9 INCH CRACK IN SKIN.  *S/D*  REPAIRED PER SRM 53-00-01 FIGURE 204.
